# SDR DL72S961562

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5260 · Entrance Stairs
- Part: Doubler
- Part number: 6517510310
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT VENTRAL STAIRWAY TORQUE BOX RIGHT HAND HORIZONTAL WEB HAS A .5 INCH CRACK IN A PREVIOUS REPAIR DOUBLER INSTALLED BY ER/A 06896-14, AT STA 1263 ON APPROXIMATELY BL 20.5.  THIS DOUBLER WILL BE REMOVED AND THE WEB WILL BE TRIMMED IN A RECTANGULAR FASHION.  A NEW DOUBLER WILL BE INSTALLED.  THE WEB IS MANUFACTURED FROM 0.032 CLAD 7075-T6.
